Research Library

Premium Vitiligo and lipohypertrophy surrounding insulin injection sites in a patient with type 1 diabetes
Author(s)
Hedges Karen,
Poole Ruth
Publication year2016
Publication title
practical diabetes
Resource typeJournals
PublisherJohn Wiley & Sons
Abstract We present a case of vitiligo associated with lipohypertrophy in a patient with type 1 diabetes on Lantus and Novorapid subcutaneous insulin. The patient, a 55‐year‐old woman, was diagnosed with type 1 diabetes 53 years ago. Following 11 years using Novorapid and Lantus she developed lipohypertrophy at her injection sites with associated depigmentation of the skin. The depigmentation has recurred following changing injection sites. We believe this is the first case of its kind to be reported in the literature and teaches a valuable lesson about the importance of examining injection sites. Copyright © 2016 John Wiley & Sons.
Subject(s)dermatology , diabetes mellitus , endocrinology , insulin , medicine , type 1 diabetes , type 2 diabetes , vitiligo
Language(s)English
SCImago Journal Rank0.205
H-Index24
eISSN2047-2900
pISSN2047-2897
DOI10.1002/pdi.1994

Seeing content that should not be on Zendy? Contact us.

This content is not available in your region!

Continue researching here.

Having issues? You can contact us here